# SDR DHL2002715001

- Difficulty date: January 29, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST WILL NOT TEST.  REPLACED APU FIRE DETECTION POWER UNIT IAW B727 M/M 26-15-00, OP CHECK GOOD.
